Information Journal Paper
APA:
CopyRafieepour, Asiyeh, & Mazrooei, majid. (2020). SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 291-300. SID. https://sid.ir/paper/730403/en
Vancouver:
CopyRafieepour Asiyeh, Mazrooei majid. SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;7(2 ):291-300. Available from: https://sid.ir/paper/730403/en
IEEE:
CopyAsiyeh Rafieepour, and majid Mazrooei, “SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES,” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 7, no. 2 , pp. 291–300, 2020, [Online]. Available: https://sid.ir/paper/730403/en